# SDR DALA2021112307213

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 28,286 hours, 3,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EXIT SIGN AT 3L FELL OFF. CORRECTIVE ACTION: SECURED EXIT COVER AT 3L. (8347684)
